# SDR AALA20100621DFW04

- Difficulty date: June 21, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 50,847 hours, 24,517 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED ON DESCENT RECEIVED THREE GEARS IN THE RED INDICATION.  CREW PROCEEDED WITH MANUAL GEAR EXTENSION AND UPON LANDING GEAR DOOR CONTACTED RUNWAY.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT FERRIED TO TUL FOR FURTHER MAINTENANCE.  REPAIRED RIGHT MAIN GEAR SKID PER SRM 52-05-00.  SYSTEM GROUND CHECK NORMAL OPERATION.
